# SDR SIMA201805187001

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,100 hours, 26,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM THE MAIN CABIN DOOR, GOT LOUDER THROUGH FL 230.   COMPLIED WITH A MAIN DOOR RUBBER TRIM SEAL FILLER STRIP REPAIR IAW AMM 52-00-01. DOOR OPS CHECKED GOOD IAW AMM 21-31-00.
